# SDR NWAA092393168

- Difficulty date: July 4, 2009
- Submitted: July 6, 2009
- Operation: Air carrier
- Aircraft: N368NB
- Make and model: Airbus A319-114
- Aircraft serial: 2039
- Aircraft time: 15,455 hours, 7,921 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EGRESS LIGHT AFT EPSU INOP.  REPLACED AFT EPSU (13WL).  CHECKS OK.
